Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 174

All articles in this issue are freely accessible.

Equational bases and nonmodular lattice varieties
Ralph McKenzie.
Trans. Amer. Math. Soc. 174 (1972), 1-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313141
Some remarks concerning the varieties generated by the diamond and the pentagon
S. D. Comer and D. X. Hong.
Trans. Amer. Math. Soc. 174 (1972), 45-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313142
Topologies of closed subsets
Louis Narens.
Trans. Amer. Math. Soc. 174 (1972), 55-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312450
Real length functions in groups
Nancy Harrison.
Trans. Amer. Math. Soc. 174 (1972), 77-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308283
Smooth embeddings of homologically similar manifolds
Dennis M. Roseman.
Trans. Amer. Math. Soc. 174 (1972), 107-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310910
Normed convex processes
Stephen M. Robinson.
Trans. Amer. Math. Soc. 174 (1972), 127-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313769
Quasi-complemented algebras
T. Husain and Pak-Ken Wong.
Trans. Amer. Math. Soc. 174 (1972), 141-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410377
Cones and Vietoris-Begle type theorems
D. G. Bourgin.
Trans. Amer. Math. Soc. 174 (1972), 155-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322854
The Lefschetz fixed point theorem for noncompact locally connected spaces
R. J. Knill.
Trans. Amer. Math. Soc. 174 (1972), 185-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315700
Near central automorphisms of abelian torsion groups
Jutta Hausen.
Trans. Amer. Math. Soc. 174 (1972), 199-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310090
Instability in $Diff^{r}$ $(T^{3})$ and the nongenericity of rational zeta functions
Carl P. Simon.
Trans. Amer. Math. Soc. 174 (1972), 217-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0317356
Singular homology as a derived functor
G. S. Rinehart.
Trans. Amer. Math. Soc. 174 (1972), 243-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314937
Semi-$p$-functions
J. F. C. Kingman.
Trans. Amer. Math. Soc. 174 (1972), 257-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325877
Algebras of analytic germs
William R. Zame.
Trans. Amer. Math. Soc. 174 (1972), 275-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313545
A pair of indices for function spaces on the circle
Colin Bennett.
Trans. Amer. Math. Soc. 174 (1972), 289-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333699
Constructive proof of Hilbert’s theorem on ascending chains
A. Seidenberg.
Trans. Amer. Math. Soc. 174 (1972), 305-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314829
Strictly regular elements in Freudenthal triple systems
J. C. Ferrar.
Trans. Amer. Math. Soc. 174 (1972), 313-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374223
The $L^{p}$ behavior of eigenfunction expansions
Harold E. Benzinger.
Trans. Amer. Math. Soc. 174 (1972), 333-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328189
Adequate ultrafilters of special Boolean algebras
S. Negrepontis.
Trans. Amer. Math. Soc. 174 (1972), 345-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313052
A generalization of univalent functions with bounded boundary rotation
Edward J. Moulis.
Trans. Amer. Math. Soc. 174 (1972), 369-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320296
$Q$-composable properties, semigroups and $CM$-homomorphisms
A. R. Bednarek and K. D. Magill.
Trans. Amer. Math. Soc. 174 (1972), 383-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312448
Equicontinuity and indivisibility in transformation groups
Ping-fun Lam.
Trans. Amer. Math. Soc. 174 (1972), 399-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309090
Rings which are almost polynomial rings
Paul Eakin and James Silver.
Trans. Amer. Math. Soc. 174 (1972), 425-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309924
Valuations, primes and irreducibility in polynomial rings and rational function fields
Ron Brown.
Trans. Amer. Math. Soc. 174 (1972), 451-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0371872
Generalized eigenfunctions and real axis limits of the resolvent
N. A. Derzko.
Trans. Amer. Math. Soc. 174 (1972), 489-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310684
Erratum to: “On character sums and power residues”
Karl K. Norton.
Trans. Amer. Math. Soc. 174 (1972), 507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308063